MathSciNet Relay Station
MathSciNet bibliographic data
MR1325513 94B27 (14G15 14H99)
Hansen, Johan P.; Stichtenoth, Henning Group codes on certain algebraic curves with many rational points. Appl. Algebra Engrg. Comm. Comput. 1 (1990), no. 1, 67–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement